# SDR AALA202107082924

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 10,044 hours, 4,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R EMERGENCY LIGHT PANEL IS MISSING WIRES EXPOSED. REMOVED AND REPLACED EMERGENCY EXIT LIGHT DOOR R2 OPERATIONS CHECK GOOD PER AMM 33-50-00.
